# SDR REXA2024122401606

- Difficulty date: November 27, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R AT F.S.364 IS CORRODED.   REMOVED DAMAGED STGR 21R SEGMENT BETWEEN FS 333.00 AND FS 379.00 IAW CRJ700 SRM 51-42-06-001-001-A01.  INSTALLED NEW STGR 21R P/N:SH670-31383-1S BETWEEN FS 333.00 AND FS 379.00. IAW CRJ700 SRM 51-42-06-001-001-A01.
